# SDR MWEA99363

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114231
- Condition: Out Of Limits
- Location: Bs 716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND ON SKIN IS OUT OF LIMITS AROUND LEFT FILLET PANEL FASTENER HOLE AT STATION 716 LONGERON 24L.  FABRICATED AND INSTALLED REPAIR.
